# SDR QXEA200400281

- Difficulty date: April 21, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 6,005 hours, 4,657 cycles
- System (JASC): 2810 · Fuel Storage
- Part: O-Ring
- Condition: Missing
- Location: Zone 100
- Part time: 6,005 hours, 4,657 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A LEAK WAS NOTED COMING FROM THE CENTER FUEL TANK DURING THE POST FLIGHT WALK AROUND. MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE O-RING MISSING ON THE FUEL MANIFOLD TUBE FITTING. A NEW O-RING WAS INSTALLED, OPERATIONAL AND LEAK CHECKS WERE PERFORMED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
